| Model Number |
DFX8006SC |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to bd for evaluation.The investigation is identified for material split it was noted that the cuffs were detaching from the graft.Based on the information provided, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dfx8006sc distaflo bypass graft allegedly experienced material split.This information was received from one source.This malfunction did involve a patient with no reported patient injury.The patient was a (b)(6) male weighing (b)(6) kgs.